This article is cited in 6 scientific papers (total in 6 papers)
Some singularities in the behavior of solutions of equations of minimal-surface type in unbounded domains
V. M. Miklyukov
In this paper the behavior of the solutions of equations of minimal-surface type is studied in unbounded domains. It is established that if the domain is sufficiently narrow in the neighborhood of the point at infinity of $\mathbf R^2$, then any solution having zero Dirichlet or Neumann data on the boundary must be identically constant. A condition on the narrowness of the domain is found under which the solution cannot change sign in the domain. An estimate of the form $\sum_ki(a_k)\leqslant c$ is proved, where $i(a_k)$ is the topological index of the solution at the point $a_k$, $c$ is a constant depending only on the equation, the domain and the number of points of local extremum of the boundary function, and the summation is taken over all critical points of the solution.
Bibliography: 11 titles.
PDF file (1456 kB)
Mathematics of the USSR-Sbornik, 1983, 44:1, 61–73
MSC: Primary 35J20; Secondary 49F10, 53A10
V. M. Miklyukov, “Some singularities in the behavior of solutions of equations of minimal-surface type in unbounded domains”, Mat. Sb. (N.S.), 116(158):1(9) (1981), 72–86; Math. USSR-Sb., 44:1 (1983), 61–73
Citation in format AMSBIB
\paper Some singularities in the behavior of solutions of equations of minimal-surface type in unbounded domains
\jour Mat. Sb. (N.S.)
\jour Math. USSR-Sb.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
Vuorinen M., “Conformal Geometry and Quasiregular-Mappings”, Lect. Notes Math., 1319 (1988), 1–&
V. M. Miklyukov, “Some criteria for parabolicity and hyperbolicity of the boundary sets of surfaces”, Izv. Math., 60:4 (1996), 763–809
Hwang J., “How Many Theorems Can Be Derived From a Vector Function - on Uniqueness Theorems for the Minimal Surface Equation”, Taiwan. J. Math., 7:4 (2003), 513–539
Meeks Iii W.H., Perez J., “The Classical Theory of Minimal Surfaces”, Bull. Amer. Math. Soc., 48:3 (2011), 325–407
Allen Weitsman, “Spiraling Minimal Graphs”, Comput. Methods Funct. Theory, 2014
Erik Lundberg, Allen Weitsman, “On the growth of solutions to the minimal surface equation over domains containing a halfplane”, Calc. Var, 2015
|Number of views:|